Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A representation of sheffer polynomials in terms of a differential equation for their generating functions

  • 44 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Allaway, Wm. R.,The representation of orthogonal polynomials in terms of a differential operator. J. Math. Anal. Appl.56 (1976), 288–293.

  2. [2]

    Carlitz, L.,Products of Appell polynomials. Collect. Math.15 (1963), 245–258.

  3. [3]

    Cigler, J.,Operatormethoden für q-Identitäten. Monatsh. Math.88 (1979), 87–105.

  4. [4]

    Ismail, M. E. H.,On solving certain differential equations with variable coefficients. Aequationes Math.17 (1978), 148–153.

  5. [5]

    Poli, L.,Polynômes d'Hermite et équations différentielles, Mathesis63 (1954), 319–325.

  6. [6]

    Rainville, E. D.,Special functions. Macmillan, New York, 1960.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hofbauer, J. A representation of sheffer polynomials in terms of a differential equation for their generating functions. Aeq. Math. 23, 156–168 (1981). https://doi.org/10.1007/BF02188028

Download citation

AMS (1980) subject classification

  • Primary 33A70